| Catalog Number |
05027250001 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
Event or Problem Description
It was reported that the infusion device was delivering an inaccurate amount of insulin resulting in elevated blood glucose levels of 400 mg/dl.
Additional Manufacturer Narrative
Section d4: the catalog number was corrected based on the returned product.